MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11171447
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that chemo rn came to the pharmacy stating when infusion was started on her keytruda 400mg piggyback drops of fluid began to leak where texium met patient line (attached with arrow pointing to area of interest).
 
Additional Manufacturer Narrative
One sample was returned for investigation under (b)(4).No leaks were observed.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the issue for model 10016073 in (b)(4).Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional info.

Brand Name
ALARIS SMARTSITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22133959
Report Number9616066-2025-01465
Device Sequence Number8371132
Product Code FPA
UDI-Device Identifier07613203021234
UDI-Public(01)07613203021234(11)241210(17)271210(10)24125198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11171447
Device Lot Number24125198
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown